# SDR DALA2022042502857

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,108 hours, 29,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8617645) DURING INSPECTION FOUND AISLE EMERGENCY LIGHT AT 33D INOP. FOUND PIN RECESSED IN CONNECTOR BELOW SEAT 33E. RE-INSERTED PIN. OPS CK GOOD. WORK DONE PER B737 SWPM CH.20.
